我的生活+的主要目标之一是帮助人们预防新的HIV和其他STI,丙型肝炎和结核病病历的产生。

该应用程序有助于建立医生和HIV感染者之间的匿名沟通。 它可以让您创建简单易行的服药时间表,并设置隐藏和个性化的提醒。

返回
28 三月 2019, 09:30
711

The effect of older ART on the redistribution of adipose tissue and the risk of CVD may be irreversible

The effect of older ART on the redistribution of adipose tissue and the risk of CVD may be irreversible - 图片 1

As follows from an article published last Friday in the journal AIDS, redistribution of adipose tissue in the body of HIV-positive people who have ever taken thymidine and / or didanosine (TA / ddI) or their analogues can persist throughout the life of patients and act as a major risk factor for cardiovascular disease (CVD).

In other words, the imbalance in the distribution of visceral adipose tissue (VZhT) continues to be fixed in people who once took TA / ddI, even if they stopped using these medicines many years ago.

Moreover, even years after discontinuation of treatment, among these people there is an increased risk of hypertension, high total cholesterol and low high density lipoprotein (HDL) (“good cholesterol”). This is probably due to an increase in the level of VZhT.

Thymidine analogs (zidovudine, also known as AZT, and stavudine, also known as d4T) are antiretroviral drugs from the class of nucleoside reverse transcriptase inhibitors (NRTIs). Didanosine (ddI) is also part of the NRTI class. These drugs are currently prescribed in most countries extremely rarely.

It is known that each of the listed NRTIs causes a redistribution of adipose tissue in the body, namely the loss of subcutaneous fat (AT) and the accumulation of visceral adipose tissue (AT) around organs.

This phenomenon is usually accompanied by a "redistribution" of adipose tissue from one part of the body to another - for example, from the limbs and buttocks to the abdominal cavity.

Scientists came to the conclusion that the imbalance of body fat and the risk of CVD are unchanged, comparing the data of 761 people living with HIV with 2283 HIV-negative people from the Copenhagen study of the general population in the framework of the Copenhagen Comorbidity in HIV (COCOMO) study. CGPS).

Previous work by the same researchers identified abdominal obesity as a very common occurrence among people living with HIV.

Given this, experts were invited to pay attention to the following issues:

Was the redistribution of adipose tissue from the subcutaneous to visceral regions characteristic of people living with HIV?

Do thymidine and / or didanosine analogues (TA / ddI), taken by patients in the past, continue to play a role in the "redistribution" of adipose tissue?

Was TA / ddI associated with an increased risk of developing cardiovascular disease?

To answer these questions, scientists tried to establish a relationship between prior treatment for HIV infection using TA / ddI and changes in the distribution of AT and DV and their ratio; and also with an increased risk of developing hypertension, high total cholesterol and low HDL.

All study participants were over 40 years old. They were asked to undergo a CT scan of the abdominal cavity and answer a few questions about their physical activity, attitude to smoking, etc. Experts measured their height, weight and body mass index (BMI), as well as blood pressure, total cholesterol and HDL. They also calculated PZhT and VZhT zones and determined their ratio.

Not surprisingly, the results showed that there were some differences between the participants in the COCOMO and CGPS ​​studies in terms of origin, smoking status, physical activity and body mass index. For example, the prevalence of smoking in the first group (25.7%) was two times higher than in the second (12.1%), and this trend was noted in many other works.

Of the 761 HIV-positive participants, 451 (60.5%) received TA / ddI. At the same time, six of them were still taking one of these drugs at the time of the study. The global average “exposure period” (during which people took these medications) was 6.6 years, and 9.4 years since they stopped taking it.

A special analysis by Danish scientists of the data showed that HIV-infected participants who had ever taken TA / ddI had higher levels of accumulation of VLT (115.5 cm2) than those who had not previously experienced them, be they HIV-positive (88.9 cm2) or HIV-negative (106.5 cm2).

It is interesting to note that in the group of people living with HIV, the area of ​​PZhT was less than that of HIV-negative ones. As for the ratio of VLT and VZhT, it was higher among HIV-positive participants, and had the most pronounced bias in those taking TA / ddI.

Among other important findings, the researchers drew attention to the following:

each year TA / ddI exposure was associated with an increase in VLT by 3.7 cm2;

the duration of antiretroviral therapy was associated with an increase in the volume of VZhT, and especially among people taking TA / ddI;

in the group of HIV-positive participants, an increase in VLT was associated with an increased risk of hypertension and cholesterol, as well as a decrease in HDL;

among those who took TA / ddI, there was no association between the period that has elapsed since the cessation of drug use and the reduction in the VLT zone (in other words, a large VLT zone may remain unchanged even years after the termination receiving TA / ddI)

Given the established relationship between the total effect of TA / ddI and the level of VLT, as well as - as a result - a higher risk of developing cardiovascular diseases, the specialists were able to confirm the hypothesis that the negative effect of side effects of TA / ddI in part of VLT is not only long-term, but also irreversible.

在社交媒体上分享